Ver todas las categorías

Alka-Seltzer Plus Severe Cold & Cough PowerFast Fizz Citrus Effervescent Tablets, 20ct

4.5
(219)
Compre 1, lleve 1 al 50%

Cómo conseguirlo

RecogerNo disponible
EnvíoNo disponible
Checking store inventory

Información

Alka-Seltzer Plus Severe Cold & Cough PowerFast Fizz Citrus Effervescent Tablets, 20ct
20 u., 0.17 lb. N.° de artículo 124805

Elegible para HSA/FSA

New & improved Alka-Seltzer Plus Cold & Cough Effervescent Tablets dissolve quickly in hydrating water and are instantly ready to start working. This formula has improved flavor, less sodium & is aspartame free. Each dose is individually wrapped and transforms in just 4oz of water into a liquid-fast medicine. After you drink the refreshing, sparkling solution, Alka-Seltzer Plus works quickly to relieve your worst cold symptoms: headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, fever and aches & pains.

  • Our fantastic formula made even better: improved flavor, less sodium, & aspartame free
  • Our severe Cold & Cough formula provides unbeatably liquid fast relief of headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, aches & pains and fever.
  • Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.
  • Each box containing 10 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes it easy to take with you on the go
  • Comes in Effervescent form, with a refreshing Citrus flavor. Usar según las indicaciones.
    Specifications
    ProblemaResfrío y gripe
    FormularioTabletas, pastillas y cápsulas
    Etapa de vidaAdulto
    Primary FlavourCítrico
    Tipo de productoTratamientos para el resfrío y la gripe
    Cantidad1-60 u.

    Ingredientes

    Active: Aspirin 325 mg (NSAID), Chlorpheniramine maleate 2 mg, Dextromethorphan hydrobromide 10 mg, Phenylephrine bitartrate 7.8 mg

    Inactive: anhydrous citric acid, calcium silicate, dimethicone, flavor, mannitol, potassium bicarbonate, povidone, sodium bicarbonate, sucralose

    Indicaciones

    Adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Niños menores de 12 años: no usar

    Advertencia(s)

    Síndrome de Reye: los niños y adolescentes que tienen o se están recuperando de una varicela o síntomas similares a los de la gripe no deben usar este producto. Si al usar este producto notara algún cambio en su comportamiento con síntomas como náuseas y vómitos, consulte a un médico ya que podrían ser un indicio temprano del síndrome de Reye, una enfermedad poco común pero muy grave.
    Allergy alert: Aspirin may cause a severe allergic reaction which may include:
    • urticaria
    • hinchazón facial
    • asma (respiración sibilante)
    • conmoción
    Advertencia de peligro de hemorragia estomacal: este producto contiene un AINE que puede provocar hemorragia estomacal grave. Las probabilidades son mayores si
    • es mayor de 60 años
    • ha tenido úlceras o problemas de hemorragias estomacales
    • toma un medicamento anticoagulante o esteroide
    • toma otros medicamentos que contengan AINE con receta o sin receta (aspirina, ibuprofeno, naproxeno u otros)
    • toma 3 o más bebidas con alcohol al día mientras usa este producto
    • usa una mayor cantidad o por más tiempo del indicado
    Advertencia de dolor de garganta: Si el dolor de garganta es intenso, dura más de 2 días, está acompañado o seguido de fiebre, dolor de cabeza, erupción, náuseas o vómitos, consultar a un médico de inmediato. Do not use to sedate children.
    From Alka-Seltzer
    See all Alka-Seltzer products
    Productos relacionados
    Coricidin
    145
    HSA/FSA EligibleAccording to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion ...
    Coricidin
    106
    HSA/FSA EligibleAccording to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Coricidin HBP Maximum Strength Multi-Symptom ...
    CVS Health
    32
    Suplemento dietético. Ayuda al funcionamiento general del sistema inmunológico. Antioxidantes. Electrolitos. Aminoácidos. 1000 mg de vitamina C. Siete hierbas. (Estas declaraciones no han sido evaluadas por la Administración de Medicamentos y Alimentos. This product is not intended to diagnose, treat, cure or ...
    *Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

    Alka-Seltzer Plus Severe Cold & Cough PowerFast Fizz Citrus Effervescent Tablets, 20ct

    4.5
    (219)
    Compre 1, lleve 1 al 50%
    Agotado